# SDR HALA20240112013

- Difficulty date: January 11, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 34,459 hours, 5,456 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 22,582 hours, 3,512 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - ENG 1 18PSI UNABLE TO PROCEED. REMOVED & REPLACED #1 ENG(PRV) BLEED VALVE(4001HA) REF AMM 36-11-52. OPS/LEAK CHK GOOD. NO DEFECTS NOTED. OK FOR SVC.
